Ir al contenido

Documat


Some necessary conditions for feedback functions of de Bruijn sequences

  • Autores: Daohuan Hu, Zhiqi Chen, Xiaofeng Xu, Yazhou Xiong
  • Localización: Applied Mathematics and Nonlinear Sciences, ISSN-e 2444-8656, Vol. 8, Nº. 2, 2023, págs. 215-224
  • Idioma: inglés
  • Enlaces
  • Resumen
    • AbstractDe Bruijn sequence is an important kind of nonlinear shift register sequence, which has a very wide range of applicationsin the fields of communication and cryptography. From the perspective of the relationship between linear terms, quadraticterms and cubic terms in the feedback functions of de Bruijn sequences, some new necessary conditions for feedbackfunctions of de Bruijn sequences are obtained. Some examples show that the known necessary conditions cannot deducethe proposed necessary conditions.


Fundación Dialnet

Mi Documat

Opciones de artículo

Opciones de compartir

Opciones de entorno